Skip to Content

My son started taking his meds again for adhd he had a side effect of vomitting will this go away?

Responses (4)

Anonymous 22 Oct 2012

Hello shellyduby101. Most likely it will, however you omitted to name the drug he is taking. Regards pledge

Zombievickers 11 Nov 2012

It depends on his age and the medication he's on as far as why side effects he will have and the drugs affect everyone differently since they directly effect the neurons in the brain.

Stimulants can have a nausea effect since they are in fact stimulants and have a "speedy" effect on the body. The vomiting could be an allergic reaction if there is no accompanying nausea.

Make sure he is eating before he takes his meds in the morning and subsequently, throughout the day as well. He may not feel like eating but a protein shake will even help with it, or at least it did for me. Again, everyone is different.

I hope this helps. Keep you head up, it will get better and catching it early and starting a medication/therapy regime will help him live a fuller life as he ages.

I wish I had discovered my diagnosis at an earlier age. I still struggle with the what-ifs now as an adult.

mikef1989 12 Nov 2012

it all depends on what meds he takes when i was taking ritalin and adderall i was vomitting the side affect will goaway make sure there is a good meal eatin before the med is taken this will lessen the side of affect and it will go away i hope this answer helps you as your answer help me

sincerly michael

smileyhappy 13 Nov 2012

Hi Shelly,

Call the pharmacist he/she will know if it is a side effect of the Med. Don't give it to him until you call o.k. You may need another med for him.

Take care,

Smileyhappy

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions